# SDR AALA20140527022

- Difficulty date: May 20, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 45,191 hours, 18,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE DISCOVERED ON 727B LONGITUDINAL FLOORBEAM FLANGES AT LBL 54 OTBD FLANGES.  ACCOMPLISHED NESTED ANGLE REPAIR IAW ECO J1698 & EA B737-53-034888.
